Addendum to "The lattice variety D°D"

Kelly, David and Grätzer, George A.: Addendum to "The lattice variety D°D". Acta scientiarum mathematicarum, (52) 3-4. p. 465. (1988)

[img] Cikk, tanulmány, mű
math_052_fasc_003_004_465.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1988
Volume: 52
Number: 3-4
Page Range: p. 465
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2018. Feb. 28. 14:56
URI: http://acta.bibl.u-szeged.hu/id/eprint/15205

Actions (login required)

View Item View Item